Posted 8/15/2007 11:41 AM (GMT -6)
Thank you so much everyone, too many to name. Boy, I wish I didn't want to eat, but I don't digest anything, run to the bathroom after, so I'm hungry. I'm going to start drinking my peppermint tea, diabetic candies often work better than any laxative, especially Russel Stover, I wondered where Chocolate X-Lax came from. If you have an enemy, you can send them a box of those. Boy.

I've got diet rite which is all I can drink, don't think that works very well, may need to buy coke syrup, I bet our little old pharmacy has that, forgot about that. My oatmeal did help, but I'm off that for dietary reasons for about a month, but I've been having to eat soup and broth for lunch and lite dinner anyway, so going down to the BRAT diet, bf made jello for me. I've got some gatorade. I will try the new anti-nausea thing and bentyl for IBS see how they work. Thanks so much. I'm just glad not to be bright red so much anymore. The shots really did help--being antihistamines. Guess its sun allergy.

It sounds like almost every med I'm on causes it and then lots of things wrong with me cause it too. It just really ramped up and came on suddenly. I think it may be the protopic ointment that is making things so bad, or when I take too long between doses or something. The protopic ointment for my vitiligo is so strong and I have to put it on half my body so I'm getting a ton of it in my system. What's funny is that I have more energy on it and even though it hasn't helped my repigmenting much, my liver has stabilized more now than ever and its supposed to be hard on the liver, also helps my itching. The active ingredient is rapamune, an anticytokine/anti-rejection transplant kind of drug, so it makes me wish they would give me something stronger for my AI disesae. I may ask to try cutting the plaq from 400mg to 200mg. for a while.

And as for the sun, I did screw up. I'm supposed to go out for 15 minutes a day when I feel up to it to sun my unpigmented areas and I went out some on Sat. in the yard, putsed a little, though in full pants and long sleeve shirt, they were thin to the excessive heat so I could feel my skin burn through them--when I go out it burns like and gets red, not sunburn but like almost allergic red and it goes away days later, I don't know if this is what happens to you--and I did take a dip in the pond for 10 minutes, the water is murky now due to rain, and took a short swim for some exercise and just to get out. I can't believe this is the price I'm paying.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments

Posted 8/15/2007 8:21 PM (GMT -6)
Yes, I have had the red skin thing when I am in the sun if I am in a flare. It is amazing how little time it takes and then you really pay with the sick, nausea - almost flu-like. Swimming is good exercise, though, if you can avoid the sun. I hope things settle down for you!
Audrey Ann
Diagnosis: Lupus and RA
Medications: Plaquenil (400 mg), RelafenMethotrexate Injections, Folic Acid, Aldactizide for High Blood Pressure, Lipitor for High Cholesterol, Actonel for Osteopenia, and Allegra & Patonel Eye Drops for Allergies.


 

Posted 8/15/2007 9:24 PM (GMT -6)
Thanks, Audrey Ann, its so weird because all the symptoms dont hit me right away when i go inside, but once i sit for a while it all comes crashing down over the next couple hours, though the skin is right away, the nausea and joint pain and fatigue builds over time. I did some look up and it sounds like maybe just a little gallbladder (gallstone?) or mild chronic pancreatitis, which is related to my liver and gi junk and runs in my family. I got the worst of both sides! Its not as bad as it could be, just aggravating. And of course the sun thing too, definitely. The only time my back and neck dont hurt is when floating so I like to go there, I could fall asleep floating there if it weren't so sunny and hot.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments

Forum Information

Currently it is Friday, October 19, 2018 5:48 AM (GMT -6)
There are a total of 3,013,107 posts in 329,998 threads.
View Active Topics

Who's Online

This forum has 161921 registered members. Please welcome our newest member, jhagsfjkalfllhas2.
140 Guest(s), 8 Registered Member(s) are currently online.  Details
monty786, Gemlin , island time , physedgirl09 , Wisco woman , Tudpock18 , Pratoman , halbert